# SDR ZW0A0303303

- Difficulty date: March 22, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 9,455 hours, 5,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHT WAS INOPERATIVE AT ROW 26.  REPLACED THE LAMP P/N 7732.  CHECK-C 10-05-2002.
